# SDR AWXA200201171

- Difficulty date: November 19, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 47,332 hours, 34,561 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6547952166
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK A 3/4" CRACK WAS FOUND ON THE AFT CARGO DOOR LOWER BEAM WEB, MID POINT NEAR BALANCE CABLE PULLEY BRACKET. MAINTENANCE TRIMMED OUT DAMAGE ON LOWER BEAM WEB; FABRICATED A FILLER AND REPAIR SPLICE; AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5235-02340-ES2.
